# SDR SWAA970768

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 367-369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN GOUGED AT BS 367 TO 369, LBL 33 TO 39, ABOVE 4 AND 6L, AND AT BS 990, WL 185, S23L.  REPAIRED PER BOEING SRM.
